# SDR COMA0360145

- Difficulty date: March 15, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 21,409 hours, 20,780 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5219 RUDDER TRIM STUCK AT 1/4 RIGHT.   REPLACED THE RUDDER TRIM PANEL.
